Semi-linearity, parikh-boundedness and tree adjunct languages

Takashi Yokomori*, Aravind K. Joshi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)137-143
Number of pages7
JournalInformation Processing Letters
Issue number3
Publication statusPublished - 1983 Oct 5
Externally publishedYes


  • Parikh-boundedness
  • Semilinear property
  • bounded languages
  • tree adjunct grammars

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this